Header

UZH-Logo

Maintenance Infos

A Calderon-Zygmund extension theorem for abstract Sobolev spaces


Farkas, W (1995). A Calderon-Zygmund extension theorem for abstract Sobolev spaces. Mathematical Reports, 47(5/6):379-395.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1995
Deposited On:14 Aug 2014 11:59
Last Modified:05 Apr 2016 18:01
Publisher:Gordon and Breach - Harwood Academic
ISSN:0275-7214
Other Identification Number:merlin-id:4352

Download

Full text not available from this repository.

Author Collaborations